Previous Articles     Next Articles

Multiplicity of solutions for local superlinear p-kirchhoff-type equation#br#

ZHANG Shen-gui   

  1. College of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730030, Gansu, China
  • Received:2013-09-04 Online:2014-05-20 Published:2014-06-04

Abstract: By using critical point theory, the authors studied the existence of multiplicity of solutions for p-kirchhoff-type equation with local superlinear nonlinearity. Some sufficient conditions for existence of solutions are obtained via the symmetric mountain pass theorem.

Key words: p-kirchhoff-type equation, local superlinear, critical point

[1] ZHANG Shen-gui. Multiple solutions of Navier boundary value problem for fourth-order elliptic equation with variable exponents [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(2): 32-37.
[2] JIANG Jing, GAO Qing-ling, ZHANG Ke-yu. Existence of weak solutions for a second order Dirichlet boundary value problem on time scales [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(6): 99-103.
[3] ZHANG Shen-gui. Multiplicity of solutions for Kirchhoff type equation involving the p(x)-biharnonic operator [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(10): 48-53.
[4] SUN Guo-wei, MAI A-li. Multiple homoclinic solutions for second order nonlinear difference equations [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2015, 50(05): 51-54.
[5] ZHANG Guo-wei 1, CHEN Ang2. Infinitely connectivity of the wandering domain of#br# Baker’s original example [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(04): 70-73.
[6] ZHANG Shen-gui. Infinitely many solutions for a class of superlinear p(x)-biharmonic equation [J]. J4, 2012, 47(10): 116-120.
[7] ZHANG Shen-gui. Multiplicity of periodic solution of a class of non-automous second order system [J]. J4, 2011, 46(11): 64-69.
[8] ZHU Hai-xia1, YAN Shi-lei2. Phase diagrams of random crystal field Blume-Cape model [J]. J4, 2011, 46(1): 51-55.
[9] HU Mo-Yin. Multiplicity results for a class of quasi-linear Neumann problems [J]. J4, 2009, 44(10): 39-42.
[10] ZHANG Yi-bin . The existence for the solution of the Laplace equation with an exponential Neumann boundary condition [J]. J4, 2008, 43(3): 48-53 .
Full text



No Suggested Reading articles found!